... problems terrible headaches and always very tired. Could this be the medicine or something else?
Yes, it is the medication, she is experiencing side effects from Intuniv, contact her Dr. and inform him / her about how she is feeling.
Intuniv Side Effects
Headaches occur in less than 5% of patients.
Gastrointestinal side effects have included dry mouth in up to 60% of patients. Constipation has been associated with the use of this drug in 14% of patients. After one year of therapy the incidence of dry mouth and constipation averages 15% and 3%, respectively. Gastrointestinal side effects associated with the extended-release formulation have included dry mouth (4%), upper abdominal pain (10%), nausea (6%), and dyspepsia (less than 2%).
Read more at: https://www.drugs.com/sfx/intuniv-side-effects.html
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2011 • 1 answer
My 9 year old daughter has taken intuniv for a while now and we love it but the teacher said she was
Updated 15 Nov 2011 • 1 answer
Updated 18 Feb 2012 • 1 answer
Updated 10 Nov 2014 • 2 answers
Updated 16 Jun 2014 • 1 answer